A regularity theorem for the complex Monge-Ampère equation in ℂPⁿ

Sławomir Kołodziej

Annales Polonici Mathematici (2003)

  • Volume: 80, Issue: 1, page 185-192
  • ISSN: 0066-2216

Abstract

top
C 1 , 1 regularity of the solutions of the complex Monge-Ampère equation in ℂPⁿ with the n-root of the right hand side in C 1 , 1 is proved.

How to cite

top

Sławomir Kołodziej. "A regularity theorem for the complex Monge-Ampère equation in ℂPⁿ." Annales Polonici Mathematici 80.1 (2003): 185-192. <http://eudml.org/doc/280892>.

@article{SławomirKołodziej2003,
abstract = {$C^\{1,1\}$ regularity of the solutions of the complex Monge-Ampère equation in ℂPⁿ with the n-root of the right hand side in $C^\{1,1\}$ is proved.},
author = {Sławomir Kołodziej},
journal = {Annales Polonici Mathematici},
keywords = {plurisubharmonic function; complex Monge-Ampère operator},
language = {eng},
number = {1},
pages = {185-192},
title = {A regularity theorem for the complex Monge-Ampère equation in ℂPⁿ},
url = {http://eudml.org/doc/280892},
volume = {80},
year = {2003},
}

TY - JOUR
AU - Sławomir Kołodziej
TI - A regularity theorem for the complex Monge-Ampère equation in ℂPⁿ
JO - Annales Polonici Mathematici
PY - 2003
VL - 80
IS - 1
SP - 185
EP - 192
AB - $C^{1,1}$ regularity of the solutions of the complex Monge-Ampère equation in ℂPⁿ with the n-root of the right hand side in $C^{1,1}$ is proved.
LA - eng
KW - plurisubharmonic function; complex Monge-Ampère operator
UR - http://eudml.org/doc/280892
ER -

NotesEmbed ?

top

You must be logged in to post comments.